# SDR IPXA2018071931865

- Difficulty date: July 19, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 74,806 hours, 13,632 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE BLOCKS AT LOAD COMPLETE ATTEMPTED TO SHUT L DOOR, L1 DOOR WOULD NOT SHUT CLOSED AND STAY LOCKED.  R&R L1 OUTSIDE CONT SWITCH S1-1013 REF WDM 52-11-01. OPS CK NORMAL. EFF SOURCE REF: 52-11-05-05.
